# SDR DALA1213983119

- Difficulty date: March 5, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 5,029 hours, 2,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BTW FR18 AND FR20 FLOOR SUPPORT Y254 HAS CORROSION.  BLENDED CORRODED AREA IAW A319 SRM  51-74-00.L=2.0" W=1.5" D=0.050",ORIG THICKNESS =0.063 OUT  OF LIMITS IAW A319 SRM 53-0014 FIG 102, REMOVED FLOOR SUPPORT BEAM IAW A319 SRM 51-42-11.  INSTALLED NEW FLOOR SUPPORT BEAM IAW A319 SRM 51-42-11.
